# SDR MWEA98832

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 5910130119
- Condition: Deformed
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT PRESSURE BULKHEAD DEFORMED AND WITH TOOLING MARKS FROM LONGERON 27L TO 27R.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER.
